# SDR 2023FA0000813

- Difficulty date: December 3, 2023
- Submitted: December 7, 2023
- Operation: General aviation
- Aircraft: N3644B
- Make and model: Cessna 525
- Aircraft serial: 551
- Aircraft time: 16,796 hours, 10,703 cycles
- Engine: Wilint FJ441A
- Engine time: 12,771 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1606900001
- Part serial: 498
- Condition: Fractured
- Location: Zone 400
- Part time: 16,796 hours, 10,703 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: F, A
- Precautionary procedure: E

## Discrepancy

AFTER ENGINE SHUTDOWN, WHITE SMOKE(FUEL VAPOUR) ERUPTED FROM EXHAUST NOZZLE. TECHNICIAN NOTICED IT AND MADE A TEST RUN, FOUND THAT FIRE OUT OF EXAUST NOZZLE AND LH ENGINE WAS NOT ABLE TO BE SHUTDOWN BY PULLING BACK THROTTLE LEVER, . FINALLY AFT THROTTLE CABLE OF LH ENGINE WAS FOUND TOTALLY BREAKEN AT PYLON FIREWALL POSITION, THERE IS NO SIGNS OF WEAR ON THROTTLE CABLE, IT SEEMS LIKE FATIGUE BREAK.
